# SDR UIEA2019052804323

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 63178
- Part serial: TLS25607
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL I/B BULKHEAD, HMG HAS EVIDENCE OF HYDRAULIC LEAK. ( REMOVED AND REPLACED HYD. MOTOR GENERATOR FOR LEAKAGE IAW AMM 24-25-01. PERFORMED INSTALL TEST SATISFACTORY, NO LEAK.  )
